# SDR 97UAL900352

- Difficulty date: May 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7252U
- Make and model: Boeing 727222
- Aircraft serial: 21399
- Engine: Pwa JT8D15
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 6560962
- Condition: Failed
- Location: Te Flaps
- Stage of operation: LD
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON EXTENSION OF FLAPS TO POSITION 2 THE INBOARD FLAPS DID NOT EXTEND.  *S/D*  REPLACED RIGHT HAND INBOARD FLAP TRANSMITTER, SYSTEM CHECKS OK.
